MathSciNet Relay Station
MathSciNet bibliographic data
MR2404814 (2009e:35240) 35Q53 (35Q51 76B25 76E05)
Quintero, José Raúl; Muñoz Grajales, Juan Carlos Instability of solitary waves for a generalized Benney-Luke equation. Nonlinear Anal. 68 (2008), no. 10, 3009–3033.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement